Indecomposable projective modules on affine domains
Compositio Mathematica, Volume 60 (1986) no. 1, pp. 115-132.
@article{CM_1986__60_1_115_0,
     author = {Srinivas, V.},
     title = {Indecomposable projective modules on affine domains},
     journal = {Compositio Mathematica},
     pages = {115--132},
     publisher = {Martinus Nijhoff Publishers},
     volume = {60},
     number = {1},
     year = {1986},
     zbl = {0607.13009},
     mrnumber = {867960},
     language = {en},
     url = {http://archive.numdam.org/item/CM_1986__60_1_115_0/}
}
TY  - JOUR
AU  - Srinivas, V.
TI  - Indecomposable projective modules on affine domains
JO  - Compositio Mathematica
PY  - 1986
SP  - 115
EP  - 132
VL  - 60
IS  - 1
PB  - Martinus Nijhoff Publishers
UR  - http://archive.numdam.org/item/CM_1986__60_1_115_0/
UR  - https://zbmath.org/?q=an%3A0607.13009
UR  - https://www.ams.org/mathscinet-getitem?mr=867960
LA  - en
ID  - CM_1986__60_1_115_0
ER  - 
%0 Journal Article
%A Srinivas, V.
%T Indecomposable projective modules on affine domains
%J Compositio Mathematica
%D 1986
%P 115-132
%V 60
%N 1
%I Martinus Nijhoff Publishers
%G en
%F CM_1986__60_1_115_0
Srinivas, V. Indecomposable projective modules on affine domains. Compositio Mathematica, Volume 60 (1986) no. 1, pp. 115-132. http://archive.numdam.org/item/CM_1986__60_1_115_0/

[A] S.S. Abhyankar: Resolution of Singularities of embedded algebraic Surfaces. Academic Press: New York (1966). | MR | Zbl

[Ba] H. Bass: Algebraic K-Theory. Benjamin: New York (1968). | MR | Zbl

[Be] P. Berthellot: Cohomologie cristalline des schemas de characteristique p > 0. Lect. Notes in Math. No. 407, Springer-Verlag: New York (1976). | MR | Zbl

[Bl] S. Bloch: On an argument of Mumford in the theory of algebraic cycles. In: Algebraic Geometry, Angers 1979. A. Beauville (ed.). Sijthoff and Noordhoff (1980). | MR | Zbl

[BKL] S. Bloch, D. Kas, D. Lieberman: Zero cycles on surfaces with p g = 0. Comp. Math. 33 (1976) 135-145. | Numdam | MR | Zbl

[BS] S. Bloch, V. Srinivas: Remarks on correspondences and algebraic cycles. Amer. J. Math. 105 (1983) 1235-1253. | MR | Zbl

[C] C. Chevalley: Sur la theorie de la variete de Picard. Amer. J. Math. 82 (1960) 435-490. | MR | Zbl

[F] W. Fulton: Intersection Theory. Ergebnisse Math. 3. Folge, Band 2. Springer-Verlag: New York (1984). | MR | Zbl

[G] P. Griffiths: On the periods of certain rational integrals I, II. Annals of Math. 90 (1969) 460-541. | MR | Zbl

[H1] R. Hartshorne: Algebraic geometry. Grad. Texts in Math. 52. Springer-Verlag: New York (1977). | MR | Zbl

[H2] R. Hartshorne: Ample subvarieties of algebraic varieties. Lect. Notes in Math. No. 156. Springer-Verlag: New York (1970). | MR | Zbl

[I] L. Illusie: Complex de deRham-Witt et cohomologie cristalline. Ann. Sci. Ec. Norm. Sup. 12 (1979) 501-661. | Numdam | MR | Zbl

[K] S. Kleiman: Towards a numerical theory of ampleness. Ann. Math. 84 (1966) 293-344. | MR | Zbl

[La] S. Lang: Abelian Varieties. Interscience: New York (1959). | MR | Zbl

[L1] M. Levine: A geometric theory of the Chow ring on singular varieties, preprint.

[L2] M. Levine: Vector bundles on singular affine 3-folds, preprint.

[LW] M. Levine, C. Weibel: Zero cycles and complete intersections on singular varieties, preprint. | MR | Zbl

[M1] D. Mumford: Abelian Varieties. Oxford Univ. Press: London (1970). | MR | Zbl

[M2] D. Mumford: Rational equivalence of 0-cycles on algebraic surfaces. J. Math. Kyoto Univ. 9 (1968) 195-240. | MR | Zbl

[MK] M.P. Murthy, N. Mohan Kumar: Algebraic cycles and vector bundles over affine three-folds. Ann. Math. 116 (1982) 579-591. | MR | Zbl

[MS] M.P. Murthy, R.G. Swan: Vector bundles over affine surfaces. Invent. Math. 36 (1976) 125-165. | MR | Zbl

[R] A.A. Roitman: Rational equivalence of 0 cycles. Math. USSR Sbornik 18 (1972) 571-588. | Zbl

[S1] V. Srinivas: Zero cycles on a singular surface II, to appear in J. Reine Ang. Math. | MR | Zbl

[S2] V. Srinivas: Rational equivalence of 0-cycles on normal varieties over C, preprint.

[SGA7] P. Deligne, N. Katz: Groupes de Monodromie en Geometrie Alg├ębrique II. Lect. Notes in Math. No. 340 (1973). | MR | Zbl